# SDR TRBA201131804

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,225 hours, 24,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAS RECHARGABLE FLASHLIGHT AT FRONT OF CABINS LIGHT IS NOT WORKING.  FOUND BATTERY DISCONNECTED AND RECONNECTED AS REQUIRED IAW AMM 25-65-20.
